Notre Dame Journal of Formal Logic

Truth, falsehood, and contingency in first-order predicate calculus.

Charles G. Morgan

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 4 (1973), 536-542.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891106

Zentralblatt MATH identifier
0265.02007

Mathematical Reviews number (MathSciNet)
MR0329855

Digital Object Identifier
doi:10.1305/ndjfl/1093891106

Subjects
Primary: 02B10

Citation

Morgan, Charles G. Truth, falsehood, and contingency in first-order predicate calculus. Notre Dame J. Formal Logic 14 (1973), no. 4, 536--542. doi:10.1305/ndjfl/1093891106. http://projecteuclid.org/euclid.ndjfl/1093891106.


Export citation